Advanced search
Start date

New manifolds modelled on the holomorphic 2-ball

Grant number: 14/26295-0
Support Opportunities:Scholarships in Brazil - Scientific Initiation
Effective date (Start): April 01, 2015
Effective date (End): March 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal Investigator:Alexandre Ananin
Grantee:João dos Reis Junior
Host Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil


The main goal of the project is the construction of new manifolds endowed with the geometry of the holomorphic 2-ball. There are few known examples of such manifolds and developments in this direction are typically noteworthy. The project is planned for 2-3 years, but we expect some developments to take place already in the first year. In spite of being young, the student has a considerable mathematical background; for instance, during the entire second semester, he attended to advanced undergraduate and graduate level seminars and took the graduate level discipline "Categories, homological algebra, derived categories".

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ANAN'IN, SASHA; GROSSI, CARLOS H.; LEE, JAEJEONG; DOS REIS JR, JOAO. Hyperbolic 2-spheres with cone singularities. Topology and its Applications, v. 272, . (15/25809-2, 14/26295-0)

Please report errors in scientific publications list by writing to: